# SDR R61A2023030900163

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,565 hours, 28,580 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR IS STUCK. ADJUSTED L1 DOOR IAW EMB 170 AMM 52-11-00. L1 SLIDE MECHANISM IAW EMB 170 AND AMM 52-11-40. THE OPS CHECK IS GOOD.
